All Journal Entries Journals

withdrawals, what is going to happen to me???

Aug 12, 2009 - 2 comments
Tags:

methadone

,

vicodin withdrawals

,

withdrawal symptoms



Well so many people have been worried about what they will go through when they quit taking opiates and opioids. I know its ***** to tell the truth. But its best to know your enemy and to be prepared to fight it right. I came up with about ten things that happened to me when ever I went CT(cold turkey, which I have done 20 or so times when I ran out of pills) the first week is by far the worst, the second is still bad, then each week gets better. Just remember, you can do it, but realize time is the most important thing and staying clean will only come with %100 commitment and long term determination. Also, how long and how much you were using will make the difference in how long you suffer. Plus some replacement opioids like methadone and suboxone can be worse to shake and take longer. All the more reason to avoid them at all cost,unless its absolutely neccessary(ie.IV drug users or heroin addicts) Ys teh sub doc money making system does not tell everyone the truth about what they are putting people on. Sad,very sad. lots of bad stories on quiting that ****, I am one of them. It was by far the worse thing to shake, but it can be done just takes longer. Its the price we pay to have our lives back,thats all there is too it. worth every penny now  :]


Good luck and get ready to fight for your freedom...........never give in to the SOB 800 pound gorrilla on your back. you can kick its @zz if your are dedicated and prepared for the long battle ahead.

1.no sleep, first 3-5 days you will be lucky if you sleep at all, but it will come.
2.RLS(restless leg syndrom)  bad at first,but will go away
3.the bathroom runs, your going to need some a&d ointment or prep h.......its rough.
4.the flu like action
5.no energy or motivation, this can carry on even after the major WD's are over, I am still fighting this one.
6.mental/head/neck aches (best to group these all together)
7.sneezing, why on earth this happens I have no idea...never had allergy issues ever.so why in the hell am I sneezing now??????
8. major sweats, will be gone in a week or so,no biggie.
9. some equipment issues(XXX) yes it takes us guys a while to get back to normal in regards to.....well you know what I mean.
10.vision issues,short term


did I miss any? I think thats about it

Comments
Post a Comment
Avatar_f_tn
by beatingthis, Sep 09, 2009
These are very good! Everybody should read these!

Don't think you missed any.
Ahh I remember the sneezing.....MAN!!! Not just 1 or 2 or even 3 at a time!

Thanks for these. They are really great.

Terry

Avatar_n_tn
by hotcakes37, Dec 30, 2009
I am a heroin/methodone addict, and I have spend the last 9/10 days going through a painful, agonsing withdrawal from my meth.  My doctor refused to let me take my 50 mls meth on hols for this xmas,  I had most of the systoms you mentioned.  At the time you never think you willl get through it, but you do, somehow, the worst is not sleeping, which I have not done since I started the cluck.

I just want to feel better now,  I am over the REAL WORST,  but I am still dragging my legs around,  and in discomfort. Please give me some hope when it's likely to end,  and advice how to stay clean.

I am a female.

Lisa

Post a Comment